# SDR CA960927001

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105253
- Condition: Abnormal Wear
- Location: Float Assembly
- Component: Marvelscheb, 4A6
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT EXPERIENCED STARTING PROBLEMS. INVESTIGATION OF SNAG WAS INCONCLUSIVE. INSPECTION OF CARBURETOR INDICATED WEAR ON THE FLOAT ASSEMBLY, WHICH IS UNCOMMON WITH THE AMOUNT OF TIME AND USAGE OF THIS UNIT. FURTHER INVESTIGATION IS UNDERWAY.
